# SDR CA000530072

- Difficulty date: April 27, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Boeing 767333
- Aircraft time: 18,105 hours
- Engine: Pwa PW4060
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Switch
- Part number: 851307683020
- Condition: Burned
- Location: Indicator
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) CENTER HYD PUMP FAILED IN CRUISE ELECTRICAL BURN SMELL IN COCKPIT, SMOKE EVIDENT, PUMP SHUT OFF, SMOKE DISSIPATED. SWAPPED C1 AND C2 DELAY MODULE AND CHANGED C1 LIGHT SWITCH. ON CLIMB THERE WAS A BURNING SMELL, C1 HYD SYSTEM SHUT DOWN A/C DIVERTED. FOUND C1 SWITCH LIGHT AND C2 DELAY MODULES BURNT. NEW TIME DELAY INSTALLED AND C2 POSITION SWAPPED FOR RECIRC FAN SWITCH.
